# SDR SWAA2019111338812

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A81121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CREASE BEAM AT FORWARD ENTRY, CORRODED FROM LOWER FORWARD CUTOUT TO AFT LOWER CUTOUT. / R&R L-1 CREASE BEAM CHORD IAW SRM & DWG.
